My girlfriend and I had sex. On thursday for the first time. I did not *** inside her but I was worried that I might have. So the next .day we bought plan b one step. She took it at afternoon n she was fine that day. No symptoms. But the next day, her lower abdominal started to hurt. It said that was one of the sympotms but she said it hurt a lot. I dont know if its cuz she never tooj it before n her body is trying to fight it or not. Shebsaid its managable but its so hard to see her in oain. I know some people are different n it might be different from people to people but is this normal?? N how long is this going to last?? Today is 3rd day since she took the pill. Her lower abdominal has been hurting for 2 days n she said she is lightheaded n sometimes dizzy. Also, she said is really tired n naesus. Her stomach is little bloated tho. No mood swings or craving. Her period is due on wednesday( tomorrow). We took the pregnentcy test n it turned out negivate. But we are going to wait till she has her period n see if she is pregnent or not. Is there a chance that she might be pregnant?? What are the chances?? Can someone please tell me if this is normal or not??